# SDR DALA201812117145

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 17,700 hours, 6,506 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3805 - ATB - PRESSURIZATION. DURING CLIMB THROUGH 10K FEET, AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODES. CORRECTIVE ACTION: PERFORMED PACK CONTROLLER BITE CHECK. #1 CONTROLLER FAULTED HIGH FLOW RATE OUTFLOW VALVE OPEN. #2 CONTROLLER CHECKED GOOD. REPLACED #1 CONTROLLER AND AFT OUTFLOW VALVE PRECAUTIONARY. SINGLE PACK CONFIDENCE CHECK GOOD. AIRCRAFT RETURNED TO SERVICE. (4979342).
